Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 50, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Sep 6, 2013, 4:13 PM EDT for Osceola County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2013, 4:13 PM EDT (20:13 UTC)
- Expired
- Sep 6, 2013, 5:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 39 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 545 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
987
WUUS52 KMLB 062013
SVRMLB
FLC097-062115-
/O.NEW.KMLB.SV.W.0050.130906T2013Z-130906T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
413 PM EDT FRI SEP 6 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OSCEOLA COUNTY IN FLORIDA
* UNTIL 515 PM EDT.
* AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE MARIAN...AND MOVING
SOUTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
KENANSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT
THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON
THE WATER IN A THUNDERSTORM!
&&
LAT...LON 2782 8088 2779 8088 2776 8114 2805 8115
2806 8092 2790 8087 2783 8087
TIME...MOT...LOC 2012Z 353DEG 7KT 2794 8106
$$
672 follow-up statements
934
WWUS52 KMLB 062044
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
444 PM EDT FRI SEP 6 2013
FLC097-062115-
/O.CON.KMLB.SV.W.0050.000000T0000Z-130906T2115Z/
OSCEOLA-
444 PM EDT FRI SEP 6 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL OSCEOLA COUNTY...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR LAKE
MARIAN...MOVING SOUTH AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KENANSVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
IF ON OR NEAR LAKE MARION...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM!
&&
LAT...LON 2782 8088 2779 8088 2776 8114 2805 8115
2806 8092 2790 8087 2783 8087
TIME...MOT...LOC 2043Z 353DEG 7KT 2788 8105
$$
67824
WWUS52 KMLB 062116
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
516 PM EDT FRI SEP 6 2013
FLC097-062122-
/O.EXP.KMLB.SV.W.0050.000000T0000Z-130906T2115Z/
OSCEOLA-
516 PM EDT FRI SEP 6 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSCEOLA COUNTY WILL
EXPIRE AT 515 PM EDT...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED THUS THE
WARNING HAS BEEN ALLOWED TO EXPIRE.
WIND GUSTS TO 45 MPH AND LOCALLY HEAVY RAIN ARE STILL POSSIBLE.
LAT...LON 2782 8088 2779 8088 2776 8114 2805 8115
2806 8092 2790 8087 2783 8087
TIME...MOT...LOC 2112Z 353DEG 7KT 2782 8104
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 2:54 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 6, 2:54 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 254 PM EDT FRI SEP 6 2013 .DISCUSSION... ...STRONG STORMS WILL CONTINUE INTO EARLY EVENING... CURRENTLY/TONIGHT...ACTIVE CONVECTION FORECAST WELL BY THE HRRR MODEL WILL CONTINUE TO PUSH SOUTH AND SOUTHWEST INTO EARLY EVENING THROUGH MUCH OF THE FORECAST AREA. LOCALLY HEAVY RAIN...GUSTY WINDS TO 50 MPH...SMALL HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN THUNDERSTORM HAZARDS INTO THE LATE AFTERNOON/EARLY EVENING. WILL CONTINUE HIGHER POPS ACROSS WELL INTERIOR AND SRN INTERIOR SECTIONS PAST 8 PM FOR A FEW HOURS AND WILL ALSO SEE A SLIGHT CHANCE FOR SHOWERS NEAR CENTRAL AND S COASTAL SECTIONS OVERNIGHT AS FRONTAL TROUGH PUSHES TOWARD THE CAPE LATE TONIGHT WITH A DRIER AIRMASS BEGINNING TO INVADE FAR NRN SECTIONS LATE TONIGHT INTO SATURDAY MORNING. ONLY MADE MINOR ADJUSTMENTS TO WEEKEND FORECAST BASED ON 12Z GUIDANCE. OVERALL SHOULD SEE LOWER RAIN CHANCES FROM NORTH TO SOUTH THROUGH THE WEEKEND WITH MUCH DRIER AIR LIMITING CONVECTION FOR SUNDAY AND MONDAY AS PRECIPITABLE WATER VALUES DROP BELOW AN INCH AND A HALF. SAT-MON...ERN SEABOARD/WRN ATLC MID LEVEL TROUGH WILL GRADUALLY PUSH EASTWARD OVER THE ATLC AS HIGH PRES BUILDS INTO THE ERN/SERN CONUS IN ITS WAKE. THIS WILL KEEP ECFL IN A LIGHT ONSHORE FLOW REGIME FROM THIS WEEKEND INTO MONDAY WITH DRIER THAN NORMAL CONDITIONS SPREADING FROM N-S AS LOWER PWAT AIR MASS OOZES IN BEHIND WEAK DEW POINT FRONTAL BOUNDARY. SHADED POPS ABOUT 10 PCT HIGHER OVER THE SRN THIRD CWA ON SAT (30 VS 20)...THEN CONFINED SLIGHT CHC POPS TO THE SOUTH/KISM RVR BASIN SUN....AND THEN DRY FOR MON. COULD SEE COASTAL SHOWERS WORK THEIR WAY ONSHORE BEGINNING LATE MON NIGHT AS A SECOND AND STRONGER HIGH BUILDS SEWD FROM THE NERN CONUS INTO THE WRN ATLC AND CAUSES ONSHORE FLOW TO BEGIN TO FRESHEN. TEMPS NEAR TO PERHAPS A DEGREE ABOVE CLIMO THRU THE SHORT RANGE. TUE-THU...LCL DIFFERENCES BETWEEN THE GFS AND THE ECM IN THE LOOK RATHER MINOR IN THE XTD RANGE. BOTH MODELS PINCH OFF A PIECE OF THE MID/UPPER LEVEL REFLECTION OF THE WRN ATLC TROUGH WITH A SLIGHT SW RETROGRESSION OF THIS FEATURE IT SW OVER CUBA/SE FL. THE ECM IS A LITTLE FARTHER SOUTH INTO THE CARIBBEAN WITH THE MAIN PIECE OF THE H50-H25 LOW...BUT STILL LEAVES A WEAKNESS NEAR AND TO THE SE OF THE FL EAST COAST...BETWEEN THE CONUS AND WRN ATLC REACHES. AT THE SFC SECONDARY SFC HIGH PRES BUILDING SWD OVER THE ATLC WILL TIGHTEN LOCAL PGRAD...CAUSING ONSHORE WINDS TO FRESHEN TUE-WED...BEFORE WEAKENING THU. SLIGHTLY HIGHER RAIN CHANCES GRADUALLY RETURN TO THE CWA (MAINLY SOUTH) THROUGH THE PERIOD AS DEEPER MOISTURE BEGINS TO CREEP BACK NWD OVER THE PENINSULA IN DEEPENING LOW TO MID LEVEL SE FLOW ASSOCIATED WITH THE H50 LOW/TROUGH TO THE SOUTH OF FL. MAX TEMPS LOOK NEAR TO PERHAPS 1-2F ABOVE CLIMO...COASTAL MINS ABOUT A CAR OR SO ABOVE WITH MDT ONSHORE FLOW OVER THE STILL TEPID EARLY SEPTEMBER SHELF WATER TEMPS. && .AVIATION...ACTIVE CONVECTION FROM KSFB TO NW OF KMLB WILL CONTINUE TO PUSH SW AND AFFECT KLEE/MCO/KISM THROUGH LATE AFTN. COULD SEE SOME GUSTS TO 30-40 KNOTS WITH THE VIGOROUS CONVECTION AND IFR/LIFR VSBYS IN HEAVY RAIN. HAVE ALREADY SEEN A GUST TO 36 KNOTS AT KSFB SHORTLY AFTER 18Z. CONVECTION SHOULD PUSH SW OF INTERIOR TERMINALS BTWN 23Z-24 WITH A SLGT CHC FOR SHRA ALONG THE COAST FROM KMLB-KSUA OVERNIGHT. && .MARINE...MAIN CONCERN INTO THIS EVENING WILL BE SCATTERED SHOWERS AND STORMS ACROSS THE WATERS WITH SOME GUSTY WINDS AND LIGHTNING. ACTIVITY SHOULD MOVE TOWARD THE SRN WATERS OVERNIGHT. NE WINDS TO AROUND 10 KNOTS THIS WEEKEND EXPECTED WITH LIMITED MORE LIMITED COVERAGE OF SHOWERS/STORMS. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 88 73 88 / 20 20 10 10 MCO 74 92 73 92 / 20 30 10 10 MLB 75 88 75 89 / 20 30 20 10 VRB 73 89 73 89 / 20 30 20 20 LEE 74 93 73 93 / 30 20 10 10 SFB 75 92 73 92 / 20 20 10 10 ORL 76 93 74 92 / 20 30 10 10 FPR 72 89 72 89 / 20 30 30 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...VOLKMER IMPACT WX/RADAR....SEDLOCK/WIMMER
Hazardous weather outlook, Sep 6, 8:15 AM EDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 815 AM EDT FRI SEP 6 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-062200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 815 AM EDT FRI SEP 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... LIGHT STEERING WINDS WILL ALLOW BOTH THE EAST AND WEST COAST SEA BREEZES TO FORM AND PUSH INTO THE INTERIOR COUNTIES THIS AFTERNOON. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ALONG THIS BOUNDARY WITH BEST RAIN CHANCES ACROSS THE INTERIOR. A FEW STRONGER STORMS WILL BE POSSIBLE WITH THE MAIN THREATS BEING FREQUENT CLOUD TO GROUND LIGHTNING...STRONG DOWN BURST WINDS UP TO 50 MPH AND LOCALLY HEAVY RAINFALL. .FLOOD IMPACT... WEAK STEERING WINDS WILL LEAD TO SLOW AND VARIABLE STORM MOTION TODAY. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE LOCAL HEAVY RAINFALL BETWEEN 2 AND 3 INCHES WHICH WILL PRODUCE MINOR FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS. .MARINE THUNDERSTORM GUST IMPACT... ISOLATED TO SCATTERED STORMS WILL DEVELOP ALONG THE INLAND MOVING EAST COAST SEA BREEZE TODAY WITH HIGHEST COVERAGE EXPECTED ACROSS THE INTERIOR. THE SLOW MOVING STORMS WILL HAVE THE POTENTIAL TO GENERATE WIND GUSTS IN EXCESS OF 34 KNOTS OVER INLAND LAKES. BOATERS SHOULD BE AWARE THAT GUSTY OUTFLOW WINDS CAN PROPAGATE FAR AWAY FROM THE PARENT STORM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED LIGHTNING STORMS ARE EXPECTED ACROSS THE ENTIRE AREA SATURDAY. FREQUENT LIGHTNING STRIKES AND GUSTY DOWN BURST WINDS WILL BE THE PRIMARY THREATS. DRIER AIR WILL BUILD INTO THE REGION FROM LATE WEEKEND INTO EARLY NEXT WEEK WITH MINIMAL THUNDERSTORM CHANCES. AN EXTENDED PERIOD OF EAST TO NORTHEAST WINDS WILL PREVAIL ACROSS THE REGION INTO THE MIDDLE OF NEXT WEEK. THESE WINDS WILL PUSH A BUILDING SWELL INTO THE LOCAL ATLANTIC...RESULTING IN AN INCREASED RIP CURRENT THREAT AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SEDLOCK/BRAGAW
In the hours before
Special weather statement, Sep 6, 2:21 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
221 PM EDT FRI SEP 6 2013
FLZ041-044>046-141-144-147-061915-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
221 PM EDT FRI SEP 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER NORTHWESTERN BREVARD COUNTY...NORTHERN LAKE
COUNTY...ORANGE COUNTY...SEMINOLE COUNTY...SOUTHERN VOLUSIA COUNTY...
* UNTIL 315 PM EDT.
AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
8 MILES NORTHWEST OF PITTMAN TO MIMS...MOVING SOUTHWEST AT AROUND 15
MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FAIRVIEW SHORES...FERN PARK...FOREST
CITY...ALTAMONTE SPRINGS AND FRUITLAND PARK.
THE PRIMARY THREAT WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND
LIGHTNING STRIKES AND GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE
UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER
OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY
REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2897 8193 2896 8189 2896 8166 2905 8166
2905 8164 2911 8164 2868 8082 2866 8082
2836 8105 2886 8196 2894 8196
TIME...MOT...LOC 1819Z 062DEG 17KT 2908 8176 2876 8137
2864 8082
SEDLOCKSpecial weather statement, Sep 6, 3:06 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
306 PM EDT FRI SEP 6 2013
FLZ044>046-053-144-062000-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
306 PM EDT FRI SEP 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER LAKE COUNTY...WEST AND CENTRAL ORANGE
COUNTY...NORTHWESTERN OSCEOLA COUNTY...WESTERN SEMINOLE COUNTY...
* UNTIL 400 PM EDT.
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
ACROSS CENTRAL FLORIDA. THE HEAVIEST CELL WAS JUST NORTH OF ORLANDO
WITH MOVEMENT SOUTH AT AROUND 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG
WINDS AND SMALL HAIL INCLUDE AUSTIN TINDALL PARK...BELLE
ISLE...CAMPBELL AND KISSIMMEE AIRPORT.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR
CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2897 8195 2896 8166 2901 8166 2902 8148
2860 8114 2817 8114 2824 8155 2826 8156
2827 8166 2834 8167 2834 8179 2836 8180
2836 8185 2834 8186 2835 8196
TIME...MOT...LOC 1904Z 008DEG 15KT 2849 8134
SEDLOCKSpecial weather statement, Sep 6, 3:10 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EDT FRI SEP 6 2013
FLZ058-062000-
OKEECHOBEE-
310 PM EDT FRI SEP 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER SOUTHEASTERN OKEECHOBEE COUNTY...
* UNTIL 400 PM EDT.
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER FOUR
SEASONS ESTATES...MOVING NORTHWEST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE TAYLOR CREEK AND OKEECHOBEE.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR
CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2717 8091 2718 8091 2721 8095 2721 8097
2726 8100 2741 8088 2735 8068 2717 8068
2716 8072 2720 8080 2720 8082 2715 8086
2715 8088
TIME...MOT...LOC 1909Z 128DEG 7KT 2726 8077
SEDLOCKLocal storm report, Sep 6, 3:48 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
348 PM EDT FRI SEP 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 5 ESE WEDGEFIELD 28.45N 81.01W
09/06/2013 ORANGE FL EMERGENCY MNGR
1 TREE DOWN ON HWY 528/BEACHLINE AROUND MM 30. RELAYED
FROM PUBLIC REPORT.
&&
ARBSpecial weather statement, Sep 6, 3:52 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 352 PM EDT FRI SEP 6 2013 FLZ144-062030- SOUTHERN LAKE COUNTY- 352 PM EDT FRI SEP 6 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS OVER SOUTHWESTERN LAKE COUNTY... * UNTIL 430 PM EDT. AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 49 MILES SOUTHEAST OF LAKE LOUISA. THE STORM WAS NEARLY STATIONARY. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. LAT...LON 2878 8167 2836 8167 2836 8195 2878 8195 TIME...MOT...LOC 1952Z 180DEG 0KT 2820 8101 67
Special weather statement, Sep 6, 3:55 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 355 PM EDT FRI SEP 6 2013 FLZ053-062045- OSCEOLA- 355 PM EDT FRI SEP 6 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS OVER NORTHEASTERN OSCEOLA COUNTY... * UNTIL 445 PM EDT. AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 6 MILES NORTHEAST OF HOLOPAW. THE STORM WAS NEARLY STATIONARY. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. LAT...LON 2834 8087 2788 8089 2790 8125 2835 8125 TIME...MOT...LOC 1954Z 180DEG 0KT 2820 8101 67
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 1:07 PM EDT | Areal Flood Advisory | MLB | Volusia | 113 min |
| Sep 6, 1:43 PM EDT | Special Weather Statement | MLB | Seminole | 47 min |
| Sep 6, 2:21 PM EDT | Special Weather Statement | MLB | Lake, Orange, Seminole | 54 min |
| Sep 6, 2:57 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 63 min |
| Sep 6, 3:06 PM EDT | Special Weather Statement | MLB | Lake, Orange | 54 min |
| Sep 6, 3:10 PM EDT | Special Weather Statement | MLB | Okeechobee | 50 min |
| Sep 6, 3:25 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Osceola | 50 min |
| Sep 6, 3:52 PM EDT | Special Weather Statement | MLB | Lake | 38 min |
| Sep 6, 3:55 PM EDT | Special Weather Statement | MLB | Osceola | 50 min |
| Sep 6, 5:20 PM EDT | Special Weather Statement | MLB | Okeechobee | 55 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.